# SDR 97ZZZX5191

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2163N
- Make and model: Piper PA-44-180
- Aircraft serial: 447995222
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 6704014
- Condition: Cracked
- Location: Lt Mlg Trunnion
- Part time: 4,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND LT MAIN LANDING GEAR FORWARD TRUNNION FITTING WITH A CRACKED UPPER INBOARD ATTACHMENT LUG.
